# SDR YENA2024122601586

- Difficulty date: December 23, 2024
- Submitted: December 26, 2024
- Operation: Air carrier
- Aircraft: N517JB
- Make and model: Airbus A320-232
- Aircraft serial: 01327
- Aircraft time: 87,368 hours, 32,570 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: WINGS / LH WING / BOTTOM STRINGER 3 / BOTTOM FLANGE UPPER SURFACE BETWEEN RIB 5 - 6 / CORROSION - TIME LIMITED REPAIR; REFERENCES: /1/ AEROMAN EA 57-9074-24 REV. 0 (COVER) /2/ AEROMAN EA 57-9074-24 (PARTS 1-5 & 7-8 FOR REWORK P2) /3/ AEROMAN EA 57-9078-24 REV. 0 (COVER & PART 1-2 FOR LOCAL MANUFACTURING OF CLEAT WITH DEVIATIONS) /4/ AIRBUS RDAF 81467535/055/2024#A /5/ AIRBUS TD/81467535/014/2024#F /6/ AIRBUS DOSSIER 81467535. DESCRIPTION: AT THE CURRENT (12/2024) C9 CHECK FOR N517JB (MSN 1327) AT SAL, WHILE PERFORMING INSPECTIONS PER MPD 572050-02, CORROSION WAS FOUND ON THE LH WING BOTTOM STRINGER 3, BOTTOM FLANGE UPPER SURFACE BETWEEN RIB 5 - 6 – WHICH IS REFERRED TO AS REWORK P2 (STGR 3). SEE FIGURE 1 IN REF /2/ EA PART 1 FOR MORE DETAILS. THE DAMAGES WERE REVIEWED AGAINST SRM 57-21-13 AND FOUND TO BE OUT OF LIMITS SINCE IT EXTENDED TO RIB 5 OUTBOARD FOOT FLANGE. THEREFORE, AIRBUS WAS CONTACTED FOR REPAIR INSTRUCTIONS. AIRBUS PROVIDED INSTRUCTIONS IN THE REF /5/ TD (PAGES 1-8 & 10-15) WHICH PROVIDES INSTRUCTIONS AT REWORKS P2 TO TRIM RIB 5 AND PERFORM BLENDING ON STRINGER 3 AND INSTALL REPAIR ANGLE REINFORCEMENT. AFFECTED FASTENERS HOLES ARE OVERSIZED WITH OVERSIZED FASTENERS INSTALLED. DRY BAY LEAK CHECK AND FUEL TANK SEAL INSPECTION WERE PERFORMED. DURING REPAIR, AN UNDRILLED STRINGER 3 CLEAT (PN D5725090500039) WAS REQUIRED BUT NOT AVAILABLE. AIRBUS APPROVED LOCAL MANUFACTURE OF THE CLEAT WITH DEVIATIONS OF USING ALUMINUM 6061-T6 AND WELDING PER PMS 01-04-20 UNDER  REF /6/ MESSAGE 136. THE REPAIR AND CLEAT MANUFACTURING ARE APPROVED BY THE REF /4/ RDAF AS TIME LIMITED REPAIR PENDING DTA DUE IN 6 MONTHS. EC A24-1566-01 ACCOMPLISHES THE REPAIR PER THE REF /1/ & /2/ & /3/ EA AND COMPLIES WITH THE REF /4/ RDAF WITHOUT DEVIATIONS. EC A24-1566-02 PROVIDES A PLACEHOLDER ISSUED TO TRACK THE 6-MONTH LIMITATION FOR THE DTA. NOTE: REPAIRS AT REWORKS P1 (STGR 2) & P3 (STGR 4) ARE ADDRESSED IN EC A24-1565-01/AEROMAN EA 57-9074-24 PART 6. SUBSTANTIATION: THIS TIME LIMITED REPAIR IS APPROVED BY REF /4/ RDAF AND IS CLASSIFIED AS MAJOR. (E/C: A24-1566-01)
